×

zbMATH — the first resource for mathematics

On random walks in random scenery. (English) Zbl 1123.60073
Denteneer, Dee (ed.) et al., Dynamics and stochastics. Festschrift in honor of M. S. Keane. Selected papers based on the presentations at the conference ‘Dynamical systems, probability theory, and statistical mechanics’, Eindhoven, The Netherlands, January 3–7, 2005, on the occasion of the 65th birthday of Mike S. Keane. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 0-940600-64-1/pbk). Institute of Mathematical Statistics Lecture Notes - Monograph Series 48, 47-52 (2006).
Summary: This paper considers 1-dimensional generalized random walks in random scenery. That is, the steps of the walk are generated by an arbitrary stationary process, and also the scenery is a priori arbitrary stationary. Under an ergodicity condition – which is satisfied in the classical case – a simple proof of the distinguishability of periodic sceneries is given.
For the entire collection see [Zbl 1113.60008].
MSC:
60K37 Processes in random environments
28D05 Measure-preserving transformations
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI arXiv